# SDR I5EA201906280002

- Difficulty date: June 19, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737-400
- Aircraft serial: 23985
- Aircraft time: 70,954 hours, 46,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46005
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: L-2 DOOR EMERGANCY BATTERY DOSE NOT HOLD CHARGE.  CORRECTIVE ACTION: REMOVE AND REPLACED BATTERY PACK IAW B737-AMM 33-51-51 TEST OKAY IAW AMM 33-51-51.
